I am a strong believer that the IV steroid treatment helped my first exacerbation heal more quickly than it would have on it's own, and for that I am thankful. I do however have a nagging headache ever since the steroids and don't know why. Some tell me it is just the MS others say it is because I still have the steroids in my system. Has anyone else found that the IV steroid treatment caused Headaches, and if so how long did they last? I am really looking for an answer to this question for my parents. They are having a lot harder time dealing with my diagnosis than I am and it upsets them not to know why I am suffering.
Posts You May Be Interested In
As I sit here this morning in the pre-dawn hours and write these thoughts, I am reminded of how my wife would often wake up early to send me a text,or a link, or an I love you note that I would see when I woke up.Today is day 61 without my love of my life. I am learning to cope, and trying heal but this is truley a walk through Hell. I try to honor my wife by staying strong, but at times I feel...
I was diagnosed with Temporal Lobe Epilepsy a couple of days ago. Apparently the Deja vu and nausea episodes I have been having for the last 7 years or so are actually seizures. Thankfully, because I have only ever had focal aware seizures I am allowed to keep my licence. However I am struggling to come to terms with the diagnosis. It doesn't really seem real. I'm interested to know how others...